DG Health Extra-Strength Pain Reliever Caplets - 500 ct

In stock
ITEM
00749302
$7.50

Minimum order qty 1
Every 6 you order gets shipped as a pack
Print

Tackle your toughest aches and pains with the quality and value offered by these DG Health extra-strength pain-reliever caplets.

  • DG Health extra-strength pain-reliever caplets
  • Pain reliever/fever reducer
  • Acetaminophen
  • 500-mg caplets
  • Contains 500 caplets
More Information
Brand DG Health
Unit Size 500 each
Available Online & In-Store
Product Form Caplets
Health Need Acetaminophen

We want you to be fully satisfied with every item that you purchase from www.dollargeneral.com. If you are not satisfied with an item that you have purchased, you may return the item within 30 days of delivery for a full refund of the purchase price, minus the shipping, handling, and other charges. The item must be returned in good condition, in original boxes (whenever possible), and with all paperwork, parts and accessories to ensure credit.

Related Products
DG Health Complete Allergy/Sinus Headache Relief Caplets - 24 ct DG Health complete allergy/sinus headache relief caplets help relieve sinus congestion, pain and headache; sneezing; runny nose; and itchy, watery eyes.DG Health complete allergy/sinus headache reliefAcetaminophen 325 mgDiphenhydramine HCl 12.5 mg/phenylephrine HCl 5 mgHelps relieve sinus congestion, pain and headache; sneezing; runny nose; itchy, watery eyes24 caplets. Quickview
DG Health Complete Allergy/Sinus Headache Relief Caplets - 24 ct
DG Health complete allergy/sinus headache relief caplets help relieve sinus congestion, pain and headache; sneezing; runny nose; and itchy, watery eyes.

  • DG Health complete allergy/sinus headache relief
  • Acetaminophen 325 mg
  • Diphenhydramine HCl 12.5 mg/phenylephrine HCl 5 mg
  • Helps relieve sinus congestion, pain and headache; sneezing; runny nose; itchy, watery eyes
  • 24 caplets
Buy Now X
Biofreeze Pain Relief On-The-Go Singles, 10 ct Biofreeze is the #1 topical analgesic recommended by hands-on healthcare providers like chiropractors, pharmacists, and massage therapists. This unique formula uses the active ingredient menthol, which provides a cooling sensation that blocks pain signals to the brain, so all you feel is relief. The On-the-Go Singles are perfect for travel – store in your purse, backpack, or traveling first aid kit for relief anywhere, anytime. Apply to areas you most often feel pain, including the neck, shoulders, back, knees, and more, so you can experience the relief you need and get back to doing what you love. Provides effective relief from arthritis pain, sports injuries, and other causes of muscle and joint soreness Single packets are ideal for one to two applications of Biofreeze Pain Relief Gel Made with USP-grade ingredients and free of propylene glycol, gluten, and paraben Active Ingredient: Menthol 4% Cooling Pain ReliefInactive Ingredients: Aloe Barbadensis Leaf Extract, Arnica Montana Flower Extract, Arctium Lappa Root Extract, Boswellia Carterii Resin Extract, Calendula Officinalis Extract, Carbomer, Camellia Sinensis Leaf Extract, Camphor, Glycerin, Ilex Paraguariensis Leaf Extract, Isopropyl Alcohol, Isopropyl Myristate, Melissa Officinalis Leaf Extract, Silica, Tocopheryl Acetate, Triethanolamine, Water, Blue 1, Yellow 5 When using this product: • Avoid contact with eyes or mucous membranes • Do not apply to wounds or damaged skin • Do not use with other ointments, creams, sprays or liniments • Do not apply to irritated skin or if excesive irritation develops • Do not Bandage • Wash hands after use with cool water • Do not use with heating pad or device • Store in a cool dry place. Quickview
Biofreeze Pain Relief On-The-Go Singles, 10 ct

Biofreeze is the #1 topical analgesic recommended by hands-on healthcare providers like chiropractors, pharmacists, and massage therapists. This unique formula uses the active ingredient menthol, which provides a cooling sensation that blocks pain signals to the brain, so all you feel is relief. The On-the-Go Singles are perfect for travel – store in your purse, backpack, or traveling first aid kit for relief anywhere, anytime. Apply to areas you most often feel pain, including the neck, shoulders, back, knees, and more, so you can experience the relief you need and get back to doing what you love.

  • Provides effective relief from arthritis pain, sports injuries, and other causes of muscle and joint soreness
  • Single packets are ideal for one to two applications of Biofreeze Pain Relief Gel
  • Made with USP-grade ingredients and free of propylene glycol, gluten, and paraben

Active Ingredient: Menthol 4% Cooling Pain Relief
Inactive Ingredients: Aloe Barbadensis Leaf Extract, Arnica Montana Flower Extract, Arctium Lappa Root Extract, Boswellia Carterii Resin Extract, Calendula Officinalis Extract, Carbomer, Camellia Sinensis Leaf Extract, Camphor, Glycerin, Ilex Paraguariensis Leaf Extract, Isopropyl Alcohol, Isopropyl Myristate, Melissa Officinalis Leaf Extract, Silica, Tocopheryl Acetate, Triethanolamine, Water, Blue 1, Yellow 5

When using this product: • Avoid contact with eyes or mucous membranes • Do not apply to wounds or damaged skin • Do not use with other ointments, creams, sprays or liniments • Do not apply to irritated skin or if excesive irritation develops • Do not Bandage • Wash hands after use with cool water • Do not use with heating pad or device • Store in a cool dry place

Buy Now X
Bayer Back & Body Extra Strength Aspirin, 500mg Coated Tablets, Pain Reliever with 32.5mg Caffeine, 50 ct Bayer Back & Body’s dual action formula includes aspirin and a pain relief booster to provide fast relief at the site of pain.   INGREDIENTS: Active Ingredients: Aspirin 500mg (NSAID)* (Pain reliever), Caffeine 32.5mg (Pain reliever aid)*nonsteroidal anti-inflammatory drug Inactive Ingredients carnauba wax, corn starch, D&C red #30 aluminum lake, D&C yellow #10 aluminum lake, hypromellose, powdered cellulose, propylene glycol, shellac, titanium dioxide, triacetin ALLERGENS:  Aspirin may cause a severe allergic reaction which may include: hives, facial swelling, asthma (wheezing), shock Do not use if you are allergic to aspirin or any other pain reliever/fever reducer if you have ever had an allergic reaction to this product or any of its ingredients . Quickview
Bayer Back & Body Extra Strength Aspirin, 500mg Coated Tablets, Pain Reliever with 32.5mg Caffeine, 50 ct

Bayer Back & Body’s dual action formula includes aspirin and a pain relief booster to provide fast relief at the site of pain.  

INGREDIENTS: Active Ingredients: Aspirin 500mg (NSAID)* (Pain reliever), Caffeine 32.5mg (Pain reliever aid)
*nonsteroidal anti-inflammatory drug

Inactive Ingredients carnauba wax, corn starch, D&C red #30 aluminum lake, D&C yellow #10 aluminum lake, hypromellose, powdered cellulose, propylene glycol, shellac, titanium dioxide, triacetin

ALLERGENS:  Aspirin may cause a severe allergic reaction which may include: hives, facial swelling, asthma (wheezing), shock

Do not use

  • if you are allergic to aspirin or any other pain reliever/fever reducer
  • if you have ever had an allergic reaction to this product or any of its ingredients
Buy Now X